# SDR ASAA2018073025545

- Difficulty date: July 26, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 40,063 hours, 12,140 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURE CONTROLLER SHOWED AUTO FAIL QRH FOLLOWED. GROUNDED - YES. CYCLED PRESSURE CONTROLLER SELECTOR FROM AUTO TO MANUAL & FAULT CLEARED. RAN PRESSURE CONTROLLER 1 & 2 BITE PER AMM 21-31-00 - NO FAULTS NOTED.
